# SDR SWAA2017121818493

- Difficulty date: December 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,825 hours, 24,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11344
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOPERATIVE AT ROW 12.   FOUND THE CONNECTOR LOOSE. CONNECTED IAW WDM.
